... side effect of this drug?
14 May 2010
coloradoguy are you a diabetic? whats your illness, if your talking about diabetes, then if your sugar levels are very high then yes you shall have diahrea until your body gets rid of the excess sugar, that can last for some time, i also have gird.. zantac is for acid reflux good luck vtech10
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... gas. I took the pump xopenex hfa because I wasn't sure and now I have anxiety, hands shaking, mouth dry so it feels like I still can't ...
1 answer • 16 Nov 2009
1 answer • 23 Jan 2010
... indicate Nexium can cause esophagitis. Anyone else heard about this or experienced it? I just had an endoscopy and they said I had esophagits and ...
2 answers • 13 Mar 2010
... xigduo instead since its same thing. I started taking it July 30th, 2015. At first I had bloating, heat burn, acid reflux and diarrhea. They have ...
0 answers • 7 Aug 2015